Identifiability and aliasing in polynomial-phase signals

McKilliam, Robby G. and Clarkson, I. Vaughan L. (2009) Identifiability and aliasing in polynomial-phase signals. IEEE Transactions on Signal Processing, 57 11: 4554-4557. doi:10.1109/TSP.2009.2026511

Author McKilliam, Robby G.
Clarkson, I. Vaughan L.
Title Identifiability and aliasing in polynomial-phase signals
Journal name IEEE Transactions on Signal Processing   Check publisher's open access policy
ISSN 1053-587X
Publication date 2009-11
Year available 2009
Sub-type Article (original research)
DOI 10.1109/TSP.2009.2026511
Volume 57
Issue 11
Start page 4554
End page 4557
Total pages 4
Editor Ali H. Sayed
Place of publication USA
Publisher IEEE
Collection year 2010
Language eng
Subject 090609 Signal Processing
970109 Expanding Knowledge in Engineering
Q-Index Code C1
Q-Index Status Confirmed Code

Document type: Journal Article
Sub-type: Article (original research)
Collections: 2010 Higher Education Research Data Collection
School of Information Technology and Electrical Engineering Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 15 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 09 Apr 2010, 11:42:22 EST by Marie Walker on behalf of School of Information Technol and Elec Engineering